# SDR AWXA0000645

- Difficulty date: September 18, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 35,174 hours, 16,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H229523
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, EMERGENCY DECLARED.  ON CLIMBOUT, CLASS 1 MESSAGE DISPLAYED CARGO DOOR OPEN.  CREW EXPERIENCED PRESSURE CHANGE AND VIBRATION.  REMOVED AND REPLACED CARGO DOOR HANDLE ASSY, OPS CK GOOD.
